5453 390

Cited 0 times in

아세트아미노펜 중독

Other Titles
 Acetaminophen Poisoning 
Authors
 정성필  ;  김승호  ;  이한식 
Citation
 Journal of the Korean Society of Clinical Toxicology (대한임상독성학회지), Vol.6(1) : 1-8, 2008 
Journal Title
 Journal of the Korean Society of Clinical Toxicology (대한임상독성학회지) 
Issue Date
2008
Keywords
Acetaminophen ; Poisoning ; Acetylcysteine
Abstract
Acetaminophen (AAP) overdose can result in potentially serious hepatotoxicity. The ingested dose and time from ingestion to presentation are important prognostic factors. Toxic dose in adult is thought to be at least 10 g or 200 mg/kg. However, early management of acute overdose should be guided by the plasma AAP concentration. The antidote for AAP poisoning is N-acetylcysteine (NAC). It provides complete protection against hepatotoxicity if given within 8 h of acute overdose. If the concentration is above the possible toxicity line as predicted by the Rumack-Matthew nomogram, either the 72-hr oral or the 20-hr intravenous NAC regimen should be administered. NAC is also effective if started late in patients with established hepatic failure. This article summarizes the current consensus of clinical assessment and management for acute AAP overdose.
Files in This Item:
T200800411.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Emergency Medicine (응급의학교실) > 1. Journal Papers
Yonsei Authors
Kim, Seung Ho(김승호)
Lee, Hahn Shick(이한식)
Chung, Sung Phil(정성필) ORCID logo https://orcid.org/0000-0002-3074-011X
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/106587
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links